# SDR C2XA03CL201

- Difficulty date: December 17, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N28529
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2115 THE CREW REPORTED THE CABIN EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE CABIN EMERGENCY LIGHT INVERTER.  OPERATIONAL CHECKS WERE GOOD.
